Thread: Bad flu during fina x winny....
11-04-2003, 07:37 PM #1
Bad flu during fina x winny....
Hey bro's, i'm in the 8th week of 250mg sus cycle, and starting second week of a winny ed cycle + fina 75mg EOd + 40mg var Ed. Last sunday i wake up with a terrible bad fever and throught pain. I'm already taking a 750mg tylenol every 6 hours, plus a antinflamatory since yesterday. I woke up worst in the morning, so i started to take an antibiotic.
Should i suspend the roids until it gets better, or maintain the cycle?????
this is the current cycle: i'm on the 8th week now
1-11 250mg sus
1-6 300mg primo
7-14 win 40mg ED
7-14 fina 75mg EOD
9-14 var 40mg ED
1-20 gh 4iu's ED splited on 2 times ED
11-04-2003, 10:46 PM #2Associate Member
- Join Date
- Jun 2002
that happened to me tooo. in my first week of fina75mged and prop 50mg.. after the 3rd day of injection i got down with a serious flu and sore throat... i wasn't able to go to the gym for about 4 days but i still kept up with the shots....
11-05-2003, 09:38 AM #3
thanks....please i need some more advice.........
11-05-2003, 06:42 PM #4
bump....really need some more help about it....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)